MathSciNet Relay Station
MathSciNet bibliographic data
MR760929 (85m:20026) 20D15
Blackburn, Norman; Espuelas, Alberto The power structure of metabelian $p$-groups. Proc. Amer. Math. Soc. 92 (1984), no. 4, 478–484.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement